# SDR ABXA20140509164

- Difficulty date: May 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T5000195
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BILGE RT SIDE OTBD INTERCOSTAL CORRODED ABOVE STRINGER 35R AREA.  R & R INTERCOSTAL IN CTR BILGE ABOVE STRINGER 35R IAW SRM 51-40-02.  CORRODED L2, PN 146T5000-195, SN NSN, PART NAME SUPPORT, CARGO CONTAINER.  FS & BS LOCATION ON ACFT STATION 1263 TO STATION 1285.  STRINGER & WS LOCATION ON ACFT STRINGER 35R.  ACFT WAS GNDED.
